ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Условия корректности задачи Коши и распространение особенностей решений уравнений с кратными характеристиками

Александрян, Г. Р. and Ягджян, К. А. (1983) Условия корректности задачи Коши и распространение особенностей решений уравнений с кратными характеристиками. ՀՍՍՀ ԳԱ Տեղեկագիր. Մաթեմատիկա, 18 (2). pp. 134-149. ISSN 00002-3043

[img]
Preview
PDF
Download (2253Kb) | Preview
    Item Type: Article
    Additional Information: Կոշու խնդրի կորեկտության պայմանները և լուծման եզակիությունների տարածումը բազմապատիկ բնութագրիչներով հավասարումների համար։ On the correctneess of the Cauchy problem & propagation of the singularities for the differential equations with real multiple characteristics.
    Uncontrolled Keywords: Ալեքսանդրյան Գ. Ռ., Յաղջյան Կ. Հ., Alexandrian G. R., Yagdjian K. H.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 13 Dec 2012 16:26
    Last Modified: 22 Jan 2013 15:46
    URI: http://mathematics.asj-oa.am/id/eprint/1510

    Actions (login required)

    View Item